# SDR QXEA200600723

- Difficulty date: February 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC -  C4 FORE RUDDER, LEADING EDGE, LEFT HAND SIDE AT UPPER HINGE POINT, SKIN HAS A WEAR MARK APPROXIMATELY 2" LONG BY .005" DEEP.  REPAIRED IAW DHC-8-200 SRM 51-40-11, PAGES 1-4 AND HORIZON AIR EA 2-55-113.
